# SDR CALA2018022100738

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54462
- Condition: Corroded
- Location: Bs 1497-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT RBL 11.40,  BS 1497 AND 1520 CORRODED.  REMOVED CORROSION.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53, AD 1, DETAIL V.  REPAIRED IAW SRM 53-00-53, REPAIR 1.
